OK, I got a letter from my doctor on the 20th of June. She wrote it on the 18th. She had to have gone way back in my medical history and did alot of research and contacting other specialists regarding my one med and health issues. This is what part of the letter consisted of: She strongly recommends that I start a new medication for my diabets. There are two reasons for this recommendation. One is that the current metformin can cause gastrointestinal symptoms. The second resason is my elevated lactate level. We can see this in conjunction with metabolic acidosis. In addition, metformin can in some cases cause metabolic acidosis. So when I took my ambulance ride and ended up in the hospital part of the reason that my kidneys couldn't keep up with clearing out my waste was this. I do remember telling my doctors that I feel like I have terrible gut rot feeling alot. So I stopped the only diabetic med and have started a new one. When I looked up elevated lactate level and metabolic acidosis the worse thing could be that it could kill you. So glad to know I tell you. So this explains alot to me about my body. So far I feel better using this new med, we will see if my blood work is showing improvement in a few weeks. In fact the blackness under my eyes have lightened up a bit my husband told me. That is a big change.
BB16 starts tonight. So for the next three months I will be busy watching. I know my life is so very earth shattering and exciting.
I don't have much else going on. Today it seemed cooler out which was nice for a change.